Hey, Doc. I’ve been taking Avodart for the past 3 months and have been experiencing what can only be described as a “shed”. While I’ve seen other posts and answers here regarding shedding, I’ve never seen you delve into why it actually happens. Can you enlighten? Thanks.
I do not know why it happens. It seems to happen more through the reports on this blog site than I have seen in my own practice. As I do not have experience with Avodart (dutasteride), I can only assume that any ideas I might have will be a common thread to Propecia (finasteride). It has been suggested by some doctors that shedding can be explained, because acceleration of a hair cycle occurs. Hairs in the growth phase are pushed into a telogen phase (which means that it will have some shedding). The suggestion then is that the growth phase comes in stronger. This is the idea of others, so I am just passing what I hear, not what I know as fact.